MathSciNet Relay Station
MathSciNet bibliographic data
MR2265667 60H35 (60H10 65C30 91B28)
Lemor, Jean-Philippe; Gobet, Emmanuel; Warin, Xavier Rate of convergence of an empirical regression method for solving generalized backward stochastic differential equations. Bernoulli 12 (2006), no. 5, 889–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement